# SDR 2025FA0000603

- Difficulty date: August 7, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N1806M
- Make and model: Cessna 172S
- Aircraft serial: 172S13177
- Aircraft time: 992 hours
- Engine: Lyc IO360L2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: AV25765362
- Part serial: AV288721110
- Condition: Contaminated
- Location: Fuel Sys
- Part time: 992 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

MOMENTARY ENGINE ROUGHNESS/VIBRATION/LOSS OF POWER. PILOT SQUAWK: PARTIAL LOSS OF ENGINE POWER RIGHT AFTER TAKEOFF, 200-300 RPMS, CAME BACK AFTER A COUPLE SECONDS BUT DID NOT WANT TO CONTINUE FLIGHT. FUEL SERVO REPLACED.
